Research Group of Prof. Dr. H. Rauhut
Institute for Numerical Simulation
maximize


@article{foparaul10,
  author = {{F}oucart, {S}imon and {P}ajor, {A}lain and {R}auhut, {H}olger and {U}llrich, {T}ino },
  year = {2010},
  volume = {26},
  pages = {629-640},
  title = {{T}he {G}elfand widths of $l_p$-balls for $0 < p \leq 1$},
  journal = {J. Complexity},
  note = {Best Paper Award 2010 of the Journal of Complexity},
  doi = {10.1016/j.jco.2010.04.004},
  annote = {Journal},
  pdf = {http://rauhut.ins.uni-bonn.de/GelfandSAHT.pdf 1}
}